# SDR AALA202501277974

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 24,254 hours, 10,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EXTERIOR EMERGENCY EXIT SLIDE LIGHT IS INOPERATIVE. RELAMPED L2 EXTERIOR EMERGENCY EXIT SLIDE LIGHT. OPERTIONAL CHECK GOOD. PER MM 33-51-04.
